# SDR UPS202316

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fs 970-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION AROUND SEVERAL NUTPLATES BS 970-1050 LBL 2-RBL 2 ON CEILING STABILIZER STRAP.  INSTALLED REPAIR IAW SRM 51-10-1, 51-30-2, 51-10-2 AND MM 51-20-31.
